Alert archive / Utah / Wind Advisories in 2013
Wind Advisory 10, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this wind advisory at Jun 13, 2013, 11:40 AM MDT. It took effect at Jun 14, 2013, 12:00 PM MDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jun 13, 2013, 11:40 AM MDT (17:40 UTC)
- In effect from
- Jun 14, 2013, 12:00 PM MDT
- Expired
- Jun 13, 2013, 12:27 PM MDT
- In force
- Issued by
- NWS Salt Lake City, UT
The text
As transmitted, in the capitals the NWS used until 2016.
787 WWUS75 KSLC 131740 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1140 AM MDT THU JUN 13 2013 ...COLD FRONT TO GENERATE STRONG WINDS ACROSS WESTERN UTAH TODAY... .A STRENGTHENING COLD FRONT WILL CROSS NORTHWEST UTAH THIS AFTERNOON THROUGH THIS EVENING. STRONG SOUTHERLY WINDS WILL EXIST AHEAD OF THE FRONT ACROSS ALL OF WESTERN UTAH...WITH THE STRONGEST WINDS ACROSS THE WEST-CENTRAL VALLEYS AND POINTS SOUTH. GUSTY WEST NORTHWEST WINDS WILL FOLLOW THE FRONT ACROSS NORTHERN UTAH LATE THIS AFTERNOON THROUGH THIS EVENING. UTZ003>005-132200- /O.NEW.KSLC.WI.Y.0010.130614T1800Z-130615T0500Z/ SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS- INCLUDING THE CITIES OF...SALT LAKE CITY...TOOELE...LEHI... PROVO...NEPHI...WENDOVER...SNOWVILLE 1140 AM MDT THU JUN 13 2013 ...WIND ADVISORY IN EFFECT FROM NOON TO 11 PM MDT FRIDAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TO 11 PM MDT FRIDAY. * AFFECTED AREA: THE NORTHERN AND CENTRAL WASATCH FRONT...THE TOOELE VALLEY AND THE GREAT SALT LAKE DESERT AND MOUNTAINS OF NORTHWEST UTAH. * WINDS: SOUTH WINDS 20 TO 30 MPH WITH GUSTS BETWEEN 40 AND 50 MPH THROUGH THIS AFTERNOON. WINDS WILL SWITCH TO THE NORTHWEST AND REMAIN STRONG AND GUSTY BEHIND A PASSING COLD FRONT LATER THIS AFTERNOON THROUGH THIS EVENING. WINDS WILL GRADUALLY AROUND MIDNIGHT TONIGHT. * TIMING: WINDS WILL BE AT THEIR STRONGEST OUT OF THE SOUTH DURING THE AFTERNOON THROUGH EARLY THIS EVENING. * IMPACTS: HAZARDOUS TRAVEL CONDITIONS DUE TO STRONG CROSS WINDS ARE EXPECTED THROUGH THIS EVENING. LOCAL AREAS OF BLOWING DUST COULD DEVELOP AND SIGNIFICANTLY REDUCE VISIBILITIES. INTERSTATE 80 ACROSS THE SALT FLATS...INTERSTATE 84 NEAR THE IDAHO BORDER AND STATE ROUTE 30 ACROSS EXTREME NORTHWEST UTAH WILL RECEIVE THE GREATEST IMPACTS FROM THIS WIND EVENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR STRONG CROSSWINDS WHICH CAN MAKE DRIVING DIFFICULT. FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS FROM THE UTAH DEPARTMENT OF TRANSPORTATION VISIT...HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX. && $$ UTZ014>016-019-020-132200- /O.NEW.KSLC.WI.Y.0010.130614T1800Z-130615T0500Z/ SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- INCLUDING THE CITIES OF...MANTI...RICHFIELD...DELTA...FILLMORE... BEAVER...CEDAR CITY...MILFORD...ST GEORGE...KANAB...ESCALANTE 1140 AM MDT THU JUN 13 2013 ...WIND ADVISORY IN EFFECT FROM NOON TO 11 PM MDT FRIDAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TO 11 PM MDT FRIDAY. * AFFECTED AREA: THE WEST-CENTRAL AND SOUTHWEST VALLEYS...UTAHS DIXIE REGION...THE SOUTH-CENTRAL VALLEYS...AND THE SANPETE AND SEVIER VALLEYS OF CENTRAL UTAH. * WINDS: SOUTHERLY WINDS 25 TO 35 MPH WITH GUSTS NEAR 50 MPH. THE STRONGEST WINDS ARE EXPECTED ACROSS THE OPEN AREAS OF THE WEST- CENTRAL AND SOUTHWEST VALLEYS. * TIMING: WINDS WILL CONTINUE TO STRENGTHEN THIS AFTERNOON...WITH PEAK WINDS EXPECTED BETWEEN MID-AFTERNOON THROUGH EARLY THIS EVENING. * IMPACTS: THE STRONG AND GUSTY WINDS WILL CREATED SIGNIFICANT TRAVEL DIFFICULTIES FOR ALL HIGH-PROFILE AND LIGHT WEIGHT VEHICLES ON ALL ROADWAYS IN THE ADVISORY AREA. BLOWING DUST WILL LOCALLY REDUCE VISIBILITIES IN THE EXPOSED AGRICULTURAL AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN MAKE DRIVING DIFFICULT. FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS FROM THE UTAH DEPARTMENT OF TRANSPORTATION VISIT...HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
1 follow-up statement
556 WWUS75 KSLC 131827 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1227 PM MDT THU JUN 13 2013 ...COLD FRONT TO GENERATE STRONG WINDS ACROSS WESTERN UTAH TODAY... .A STRENGTHENING COLD FRONT WILL CROSS NORTHWEST UTAH THIS AFTERNOON THROUGH THIS EVENING. STRONG SOUTHERLY WINDS WILL EXIST AHEAD OF THE FRONT ACROSS ALL OF WESTERN UTAH...WITH THE STRONGEST WINDS ACROSS THE WEST-CENTRAL VALLEYS AND POINTS SOUTH. GUSTY WEST NORTHWEST WINDS WILL FOLLOW THE FRONT ACROSS NORTHERN UTAH LATE THIS AFTERNOON THROUGH THIS EVENING. UTZ003>005-140000- /O.CAN.KSLC.WI.Y.0010.130614T1800Z-130615T0500Z/ /O.NEW.KSLC.WI.Y.0011.130613T1827Z-130614T0400Z/ SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS- INCLUDING THE CITIES OF...SALT LAKE CITY...TOOELE...LEHI... PROVO...NEPHI...WENDOVER...SNOWVILLE 1227 PM MDT THU JUN 13 2013 ...WIND ADVISORY IN EFFECT UNTIL 10 PM MDT THIS EVENING... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM MDT THIS EVENING. THE WIND ADVISORY HAS BEEN CANCELLED. * AFFECTED AREA: THE NORTHERN AND CENTRAL WASATCH FRONT...THE TOOELE VALLEY AND THE GREAT SALT LAKE DESERT AND MOUNTAINS OF NORTHWEST UTAH. * WINDS: SOUTH WINDS 20 TO 30 MPH WITH GUSTS BETWEEN 40 AND50 MPH THROUGH THIS AFTERNOON. WINDS WILL SWITCH TO THE NORTHWEST AND REMAIN STRONG AND GUSTY BEHIND A PASSING COLD FRONT LATER THIS AFTERNOON THROUGH THIS EVENING. WINDS WILL GRADUALLY AROUND MIDNIGHT TONIGHT. * TIMING: WINDS WILL BE AT THEIR STRONGEST OUT OF THE SOUTH DURING THE AFTERNOON THROUGH EARLY THIS EVENING. * IMPACTS: HAZARDOUS TRAVEL CONDITIONS DUE TO STRONG CROSS WINDS ARE EXPECTED THROUGH THIS EVENING. LOCAL AREAS OF BLOWING DUST COULD DEVELOP AND SIGNIFICANTLY REDUCE VISIBILITIES. INTERSTATE 80 ACROSS THE SALT FLATS... INTERSTATE 84 NEAR THE IDAHO BORDER AND STATE ROUTE 30 ACROSS EXTREME NORTHWEST UTAH WILL RECEIVE THE GREATEST IMPACTS FROM THIS WIND EVENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR STRONG CROSSWINDS WHICH CAN MAKE DRIVING DIFFICULT. && $$ UTZ014>016-019-020-140000- /O.CAN.KSLC.WI.Y.0010.130614T1800Z-130615T0500Z/ /O.NEW.KSLC.WI.Y.0011.130613T1827Z-130614T0400Z/ SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- INCLUDING THE CITIES OF...MANTI...RICHFIELD...DELTA...FILLMORE... BEAVER...CEDAR CITY...MILFORD...ST GEORGE...KANAB...ESCALANTE 1227 PM MDT THU JUN 13 2013 ...WIND ADVISORY IN EFFECT UNTIL 10 PM MDT THIS EVENING... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM MDT THIS EVENING. THE WIND ADVISORY HAS BEEN CANCELLED. * AFFECTED AREA: THE WEST-CENTRAL AND SOUTHWEST VALLEYS...UTAHS DIXIE REGION...THE SOUTH-CENTRAL VALLEYS...AND THE SANPETE AND SEVIER VALLEYS OF CENTRAL UTAH. * WINDS: SOUTHERLY WINDS 25 TO 35 MPH WITH GUSTS NEAR 50 MPH. THE STRONGEST WINDS ARE EXPECTED ACROSS THE OPEN AREAS OF THE WEST- CENTRAL AND SOUTHWEST VALLEYS. * TIMING: WINDS WILL CONTINUE TO STRENGTHEN THIS AFTERNOON... WITH PEAK WINDS EXPECTED BETWEEN MID-AFTERNOON THROUGH EARLY THIS EVENING. * IMPACTS: THE STRONG AND GUSTY WINDS WILL CREATED SIGNIFICANT TRAVEL DIFFICULTIES FOR ALL HIGH-PROFILE AND LIGHT WEIGHT VEHICLES ON ALL ROADWAYS IN THE ADVISORY AREA. BLOWING DUST WILL LOCALLY REDUCE VISIBILITIES IN THE EXPOSED AGRICULTURAL AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR STRONG CROSSWINDS WHICH CAN MAKE DRIVING DIFFICULT. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this wind advisory went out at Jun 13, 11:30 AM MDT, 10 minutes earlier.
Area forecast discussion, Jun 13, 11:30 AM MDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1130 AM MDT THU JUN 13 2013
.UPDATE...UPDATE AVIATION SECTION.
&&
.SYNOPSIS...A WARM AND DRY SOUTHWEST FLOW WILL CONTINUE THROUGH THIS
AFTERNOON. A DRY BUT FAIRLY STRONG COLD FRONT WILL CROSS NORTHERN
AND CENTRAL UTAH THIS AFTERNOON AND EVENING. DRY AND MILD SOUTHWEST
FLOW WILL RETURN FOR THE WEEKEND AND EARLY NEXT WEEK.
&&
.DISCUSSION...A PACIFIC TROUGH IS MOVING INTO THE GREAT BASIN
TODAY...WITH MUCH OF UTAH AND SOUTHWEST WYOMING IN THE WARM
SECTOR AND SOUTHWESTERLY FLOW AHEAD OF THE TROUGH THIS MORNING.
ISOLATED SHOWERS AND THUNDERSTORMS DEVELOPED ACROSS THE NORTHERN
HALF OF THE FORECAST AREA EARLY THIS MORNING...AS A SHORTWAVE IN
THE SOUTHWESTERLY FLOW MOVED THROUGH THE REGION. MOST OF THESE
SHOWERS HAVE MOVED OUT OF THE CWA TO THE NORTH AND EAST AS OF
15Z. A BREAK IN CONVECTIVE ACTIVITY IS LIKELY THROUGH LATE MORNING
AND EARLY AFTERNOON...BUT ISOLATED THUNDERSTORMS WILL STILL BE
POSSIBLE THIS AFTERNOON WITH SOME LINGERING MOISTURE AND
INSTABILITY...PARTICULARLY ACROSS NORTHWEST UTAH.
THE COLD FRONT ASSOCIATED WITH THIS TROUGH HAS STALLED ACROSS FAR
NORTHWEST UTAH THIS MORNING...AND IS EXPECTED TO PUSH THROUGH MUCH
OF THE FORECAST AREA IN EARNEST THIS AFTERNOON AND EVENING. THIS
WILL BRING A SIGNIFICANTLY COOLER AIRMASS TO THE NORTHERN TWO-
THIRDS OF THE CWA BY FRIDAY MORNING...WITH HIGHS FRIDAY LIKELY TO
BE NEAR OR EVEN BELOW NORMAL IN MANY LOCATIONS.
ISSUED A QUICK UPDATE TO THE FORECAST THIS MORNING TO INCREASE
THE AREA WHERE THUNDERSTORMS ARE MENTIONED THIS
AFTERNOON...ACROSS PRIMARILY THE WEST DESERT AND FAR NORTHERN
UTAH. OTHERWISE...THE FORECAST LOOKS GOOD AND NO FURTHER UPDATES
ARE ANTICIPATED FOR THIS MORNING.
&&
.AVIATION...GUSTY SOUTHERLY WINDS CONTINUE AT THE SLC TERMINAL.
OGDEN HAS RECENTLY SHIFTED TO THE SOUTHWEST...AND WILL CONTINUE TO
MONITOR TRENDS TO THE NORTH AND WEST FOR ANY WIND SHIFTS. BEST
FORECAST AT THIS TIME IS A WEST TO NORTHWEST WIND SHIFT IS
EXPECTED BETWEEN 1930-2030Z. THERE IS A 30 PERCENT CHANCE THE WIND
SHIFT COULD COME THROUGH AS EARLY AS 1830Z.
&&
.FIRE WEATHER...THE COLD FRONT STRENGTHENING JUST TO THE WEST OF
NORTHWEST UTAH WILL ENTER THE STATE THIS AFTERNOON. THE RESULT OF
THE ADVANCING FRONT WILL BE TO MAINTAIN BREEZY...WARM AND VERY DRY
CONDITIONS ACROSS THE SOUTHERN AND CENTRAL FIRE DISTRICTS HEADING
INTO THE WEEKEND. FUELS ACROSS ALL OF THE SOUTHWEST FIRE ZONES HAVE
NOW REACHED CRITICAL LEVELS...SO RED FLAG WARNINGS HAVE BEEN ISSUED
TO COVER THE WINDS/LOW RH CONDITIONS EXPECTED THROUGH LATE THIS
EVENING.
CONVECTION DID FIRE UP AHEAD OF THE FRONT OVER THE NORTHERN THIRD OF
THE STATE OVERNIGHT THROUGH EARLY THIS MORNING. THIS ACTIVITY WILL
DECREASE A BIT LATER THIS MORNING...THEN LIKELY DEVELOP AGAIN ALONG
THE FRONTAL BOUNDARY AND OVER THE NORTHERN MOUNTAINS LATER THIS
AFTERNOON THROUGH ABOUT MID-EVENING. WETTING RAINS ARE NOT EXPECTED
WITH GUSTY WINDS THE PRIMARY ISSUE WITH ANY CONVECTION.
SIGNIFICANTLY COOLER TEMPS WILL TRAIL THE COLD FRONT THROUGH CENTRAL
UTAH FRIDAY. THIS FRONTAL BOUNDARY MAY STALL JUST NORTH OF THE
ARIZONA BORDER...WITH WINDS AND LOW HUMIDITIES ONCE AGAIN AN ISSUE
FOR THE EXTREME SOUTHERN FIRE ZONES. EXTENSIONS OF CURRENT FIRE
WEATHER HIGHLIGHTS MAY BECOME NECESSARY WITH THE AFTERNOON FORECAST
PACKAGE.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...RED FLAG WARNING UNTIL 10 PM MDT THIS EVENING BELOW 9000 FEET
FOR UTZ496.
RED FLAG WARNING UNTIL 10 PM MDT THIS EVENING FOR UTZ498.
WIND ADVISORY FROM NOON TO 11 PM MDT FRIDAY FOR
UTZ014>016-019-020.
WIND ADVISORY FROM NOON TO 11 PM MDT FRIDAY FOR UTZ003>005.
RED FLAG WARNING UNTIL 10 PM MDT THIS EVENING BELOW 6000 FEET
FOR UTZ495.
RED FLAG WARNING UNTIL 10 PM MDT THIS EVENING FOR UTZ497.
WY...NONE.
&&
SCHOENING/CONGER/KRUSE
FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)Hazardous weather outlook, Jun 13, 4:47 AM MDT, 6 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 447 AM MDT THU JUN 13 2013 UTZ001>016-019>021-517-518-WYZ021-141200- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 447 AM MDT THU JUN 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT GUSTY SOUTHWEST WINDS AND A DRY AIRMASS WILL BRING CRITICAL FIRE WEATHER CONDITIONS TO SOUTHWEST AND SOUTH-CENTRAL UTAH THIS AFTERNOON AND EVENING. THIS WILL ALSO KEEP TEMPERATURES QUITE WARM ACROSS THE AREA. MEANWHILE...A DRY COLD FRONT MAY BRING STRONG NORTHWEST WINDS TO THE NORTHERN OUTLOOK AREA THIS AFTERNOON INTO TONIGHT. ISOLATED HIGH BASED SHOWERS AND THUNDERSTORMS OVER THE MOUNTAINS AND NORTHERN VALLEYS TODAY MAY ALSO BE ACCOMPANIED BY STRONG OUTFLOW WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WARM...DRY AND LOCALLY BREEZY CONDITIONS WILL RETURN TO THE OUTLOOK AREA ONCE AGAIN OVER THE WEEKEND AND WILL PERSIST INTO NEXT WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 6:42 PM MDT | Severe Thunderstorm Warning | SLC | Davis, Salt Lake | 48 min |
| Jun 12, 8:35 PM MDT | Special Weather Statement | SLC | Cache | 40 min |
| Jun 12, 8:59 PM MDT | Special Weather Statement | SLC | Cache, Rich | 46 min |
| Jun 13, 3:29 AM MDT | Red Flag Warning | SLC | Garfield, Iron, Kane, Washington | 19 hr |
| Jun 13, 12:27 PM MDT | Wind Advisory | SLC | 10 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.